# SDR DALA2022052403595

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CORROSION AILERON BUSHING I/B ACTUATOR HINGE. CORRECTIVE ACTION: REPLACED NEW BUSHING (1E/A) I/B ACTUATOR I/B SIDE ON AILERON OF LH WING, AS PER AIRBUS CMM 57-61-21.(2244994)
